| Model Number |
67PFS45 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the tracheostomy balloon only inflating halfway.The device was removed and replaced with another with no harm to the patient.Clinical team has not reported any further medical intervention.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Other, other text: h6 health impact and conclusion codes updated device evaluation: a review of the device history record (dhr) shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.